# SDR CA080917007

- Difficulty date: August 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB PASSING THRU FL15, THE LOW OIL PRESSURE WARNING WAS ACTIVATED AND THE COCKPIT INDICATION WAS SEEN FALLING.  THE CREW SHUT THE ENGINE DOWN AND THE ACFT RETURNED TO THE POINT OF DEPARTURE.  NO TROUBLESHOOTING WAS DONE BY THE OPERATOR AND THE ENGINE WAS REPLACED. THIS WAS THE 2ND EVENT IN 7 DAYS.  THE FIRST EVENT LED TO THE REPLACEMENT OF THE OIL PUMPS.  P&WC WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
